# SDR VNAA0202016

- Difficulty date: February 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,524 hours, 14,622 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL INDICATION AND ABORTED TAKEOFF.  THE CREW WAS TAXIING TO THE GATE AND THE MESSAGE CLEARED BY ITSELF.  MAINTENANCE CONTROL MEL'D THE FLIGHT GUIDANCE COMPUTER AND THE FLIGHT DEPARTED WITH NO FURTHER INCIDENTS.
